# SDR 9715919602

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS ILLUMINATED IN FLIGHT AT 29,000 FEET WITH EMERGENCY LIGHTS SWITCH IN ARM POSITION.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
